A note on weak distributivity and continuous restrictions of Borel functions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 83-85
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_2_a13,
author = {Zakrzewski, Piotr},
title = {A note on weak distributivity and continuous restrictions of {Borel} functions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {83--85},
year = {2005},
volume = {46},
number = {2},
mrnumber = {2194050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a13/}
}
TY - JOUR AU - Zakrzewski, Piotr TI - A note on weak distributivity and continuous restrictions of Borel functions JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2005 SP - 83 EP - 85 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a13/ LA - en ID - AUCMP_2005_46_2_a13 ER -
Zakrzewski, Piotr. A note on weak distributivity and continuous restrictions of Borel functions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 83-85. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a13/